Advanced Search

Show simple item record

dc.contributor.authorO?uz, A.K.
dc.date.accessioned2022-03-10T19:37:53Z
dc.date.available2022-03-10T19:37:53Z
dc.date.issued2006
dc.identifier.issn13000691
dc.identifier.urihttps://hdl.handle.net/20.500.14065/3380
dc.description.abstractGout is a metabolic disorder characterized by hyperuricemia and deposition of monosodium urate crystals in the connective tissue and/or the kidneys. Occuring mainly in middle-aged and elderly males and postmenopausal women, gout is exceedingly rare in children, adolescents and young adults. Gout may be observed in primary and secondary forms, and certain frequently used drugs are important precipitating factors for the development of gout. A 16 year-old adolescent male presented with spontaneously occuring left ankle pain, swelling and redness; which turned out to be a tenosynovitis related to gout. The patient was found to be hyperuricemic on two seperate occasions, but no past medical or family history of renal or genetic disorders related to hyperuricemia was documented. The important thing worth to note was the patient's history of low-dose acetylsalicylic acid therapy; which he had used just prior to the occurrence of the attack. The clinicians dealing with rheumatology must not forget the possibility of gout even in unusually young patients and must also remember the precipitating effects of certain drugs for gout attacks.en_US
dc.language.isoturen_US
dc.relation.ispartofJournal of Rheumatology and Medical Rehabilitationen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectAcetylsalicylic aciden_US
dc.subjectAdolescenceen_US
dc.subjectGouten_US
dc.subjectacetylsalicylic aciden_US
dc.subjectadolescenten_US
dc.subjectankle painen_US
dc.subjectarticleen_US
dc.subjectcase reporten_US
dc.subjectfamily historyen_US
dc.subjectgouten_US
dc.subjecthumanen_US
dc.subjecthyperuricemiaen_US
dc.subjectjoint swellingen_US
dc.subjectmaleen_US
dc.subjecttenosynovitisen_US
dc.titleAn adolescent gout case reprecipitated by low-dose acetylsalicylic acid therapyen_US
dc.title.alternativeDuşük doz aseti?lsali?si?li?k asi?t tedavi?si? i?le teti?klenen adölesan gut olgusuen_US
dc.typearticleen_US
dc.departmentUfuk Üniversitesien_US
dc.institutionauthorO?uz, A.K.
dc.identifier.volume17en_US
dc.identifier.issue4en_US
dc.identifier.startpage272en_US
dc.identifier.endpage276en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.authorscopusid57214422164
dc.identifier.scopus2-s2.0-35348997494en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record